Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

129 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes urge to defecate and burping?

Answered by
Dr.
Dr. Dinesh Kumar Singal

Gastroenterologist

Practicing since :1985

Answered : 140 Questions

default
Posted on Tue, 19 Aug 2014 in Digestion and Bowels
Question: Hello i have problem in my stomach, 4-5 times i have go to pass the stools, there is no loose motion , but all day i feel sensation in my stomach for going toilet. I did course of Rifaxamin.200 twice a day for 5 days but still same. I take Rabeprazol D 20 twice a day. All the reports r normal, blood reports, sonography, chest xray.my gall bladder was removed one yr back. I also take vobit m 2/500 twice and Ln Block 5 mg once. My stomach is tight and when i push it burping starts. Pl guide me
doctor
Answered by Dr. Dinesh Kumar Singal 2 days later
Brief Answer:
you need some further evaluation

Detailed Answer:
Dear XXXXXXX

Thanks for contacting HealthcareMagic.

Your symptoms can reflect many underlying causes, hence you will need further evaluation.

Your symptoms can be due to bacterial overgrowth, pancreatic insufficiency, colonic or intestinal disease, irritable bowel syndrome etc. you will require investigations for evaluation of these, hence you should contact a gastroenterologist in your area.

It can also be due to lactose intolerance, hence my advice will be to stop milk intake, instead you can take curd or buttermilk. Also dose of Rifaximin that you took was suboptimal. You should take it in dose of 400 mg thrice a day for atleast 2 weeks.

You are taking Voglibose for your diabetes, this can also cause side effects similar to your symptoms. Hence get this drug changed by your physician.

Hope my advice helps you, if you have anymore queries you always get back to me.
Best wishes.
Dr Dinesh Kumar Singal
Above answer was peer-reviewed by : Dr. Ashwin Bhandari
doctor
default
Follow up: Dr. Dinesh Kumar Singal 1 hour later
Hi, i consulted a Gastroenterologist and his diagnosis was IBS and he prescribed CAP PANTOCID ONCE TAB RIFAGUT 400 TWICE TAB LIBRAX TWICE and at night ISABGOL HUSK. He gave 1 month course after one month if it is not cured he will go for CT SCAN of stomach and COLONOSCOPY. Pl suggest a good drug for Diabetes to me. Waiting for your early advice.
doctor
Answered by Dr. Dinesh Kumar Singal 3 hours later
Brief Answer:
Please see detailed answer

Detailed Answer:
Dear XXXXXXX
I think your Gastroenterologist aproach is right and you should follow his advice. As for medicine for diabetes again you should ask your Gastroenterologist since diabetes needs regular follow up so that sugars do not fall too much. It will not be right for me to advise you a diabetic drug on a web portal.
Best wishes.
Dr Dinesh Kumar Singal

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  
Lab Tests
Medical Topics

Recent questions on  Loose motion

doctor1 MD

mainly whenever I we eat little spicy food then I will be having loose motion problem..can you suggest some medicine or syrup.

doctor1 MD

Hi Doctor, My baby(11 months old) is having slight loose motion since 10am. His last two meals are sambar rice at 9p and cerelac at 1130pm yesterday. Four months back, our pediatrician prescribed bifilac for loose motion. Can we use the same ? If...

doctor1 MD

My stomach is bothering me, has been lightly on and off for 4 or 5 days. ate a lot today and this night I am up every 30 to 45 minutes with a dark bile movement. How do I know if it serious. I am hungry, what is best to eat and drink. Had been...

doctor1 MD

I m staying outside in college hostel for last 2 months and the food is very spicy here. From last 3-4 weeks i m suffering from loose motion continuously, sometimes less and sometimes very acute with passing of mucus and black loose stool. After consultation with my local physician over phone, i m taking ofloxacin-200mg and ornadizole-500mg combined tablet over the last 15 days or so once daily after dinner, but without much improvement. Especially when the medicine is skipped someday, then it gets worse. I m not having any stomach pain but sometimes gas formation is there, especially at early morning. Can you please help.

doctor1 MD

Hi,Am suffering from typhoid ,doctor prescribed indocin200,olzep-d,phase-am,himococid for the last 2weeks course.After 2weeks course i have loose motion.The last course has started since yesterday.she prescribed olzep-d,woflox,multivitamineral softgels,....Lootion motion hasnt stopped yet plus ive allergy all over my body so again i visited her today.She prescribed darolac,calapure,redeotil and setr something which is not visible.She injected me as well.After 30mints it was fine.Now again i could still see allergy all over my body.i just wanted to know y am getting allergy? Should i stop my course medicine.Please advise..

doctor1 MD

hi.. im 24 years old.. two days before i ate a chicken rool with cold drink and since then im having a severe loss motion.. its just liquid coming out .. :( also im suffering from fever too.. what should i do.. one more thing.. im wheelchair user.. and had polio when i was just 2 years old. im waiting for ur reply.

doctor1 MD

Hi doctor , my daughter is 16 month old , last night , what ever we are giving her To eat , she vomits , one of the doctor suggested to take ondem 5 ml , after taking ondem, vomiting is stopped , but now loose motion has started Motion are like water . Please guide us as it is Sunday . It is very difficult to find a doctor